MathSciNet Relay Station
MathSciNet bibliographic data
MR1324469 (96b:04003) 04A15 (03E15 03E60 28A05 54H05)
Kechris, A. S.; Solecki, S. Approximation of analytic by Borel sets and definable countable chain conditions. Israel J. Math. 89 (1995), no. 1-3, 343–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement